# SDR CA110321008

- Difficulty date: March 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwa PT6A67A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Rivet
- Part number: 1004574
- Condition: Damaged
- Location: Rt Float
- Component: Rt Float, 10000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT FLOAT FOAM TANK COMPARTMENT WAS FOUND TO HAVE NUMEROUS SHEARED OR WORKING RIVETS IN THE INBD LIP SEAL.
